MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 23GX1

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 23GX1
Catalog Number SSN100235
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "needle popped off syringe and poked employee.Another incident - needle popped off and needle stuck in baby.".
 
Additional Manufacturer Narrative
The customer reported that the needle was securely attached to the syringe; in the first incident, after giving a shot, "the needle detached from the syringe and was left inside the baby," and in the second incident, during the capping of the safety needle after giving an injection, "the needle flew off the syringe." after the first incident, the needle was removed from the baby; in the second incident, the m.A.Washed the site and went to a work comp clinic to be evaluated, and both individuals and the baby were reported as fine.At this time, a sample(s) was not received for investigation; however, a lot number/serial number was recorded, and investigation included review of the lot/serial number and recent complaint trends for the past 3 months.The complaint was not confirmed due to the fact that this issue can only be confirmed by further investigating the sample or a provided photo, and the cause was unconfirmed defect, sample required to determine cause; no further action was taken because objectionable trends were not seen for this issue, and division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY, 23GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50760772
Report Number1417592-2026-39822
Device Sequence Number21240491
Product Code FMF
UDI-Device Identifier30193489031953
UDI-Public30193489031953
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100235
Device Lot Number(10)89721090001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown